# SDR ASAA2012090492825

- Difficulty date: September 4, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 20,835 hours, 6,334 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2400 · Electrical Power System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, LIGHT ON.  ACCOMPLISHED FIM TASK 24-34-00 SPCU INOP MESSAGE.  FAULT CLEARED.  GROUND VERIFICATION SUCCESSFUL.
